# SDR UPS98227040

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Part number: 65249203
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSING 10,000 FT ON CLIMB-OUT, WHEEL WELL LIGHT FLASHED AND BELL RANG MOMENTARILY.  PASSING 7,000 FT ON DESCENT, CAME ON AND STAYED ON UNTIL GEAR WAS EXTENDED.  MEASURED BRAKE TEMPERATURE AT BLOCK-IN AND NO HOT BRAKE WAS NOTED.  INSPECTED ALL WHEEL WELLS WITH NO DEFECTS NOTED.  RAN ENGINES AND NO LEAKS WERE NOTED IN WHEEL WELL DUCTS.  WILL REMOVED AND REPLACED FIRE AND OVERHEAT DETECTOR ACCESSORY UNIT, PRECAUTIONARY.
